Severe sequelae of bilateral chronic non-granulomatous anterior uveitis secondary to the use of oral moxifloxacin: Case Report

Research output: Contribution to journalArticlepeer-review

Abstract

Purpose: To review the literature and to describe a case of bilateral anterior uveitis following systemic administration of moxifloxacin.
Methods: Narrative review of the literature and case report of a 45-year-old female who presented a bilateral conjunctival hyperemia, photophobia and pain after 15 days of treatment with systemic moxifloxacin due to an upper tract respiratory infection.
Results: at slit lamp examination, the patient presented an extensive iris transilumantion, presistent mydriasus, trabecular meshwork hyperpigmentation and secondary glaucoma.
Conclusion: moxifloxacion oral therapy may be responsible for bilateral anterior uveitis, iris transilumation and sphinter paralysis. This is the fith case described in Latin America and the second in Colombia.
Translated title of the contributionSecuelas graves de uveítis anterior bilateral no granulomatosa crónica secundaria al uso de moxifloxacina oral: Reporte de un caso
Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalOcular Immunology and Inflammation
StateSubmitted - Sep 20 2018

Fingerprint Dive into the research topics of 'Severe sequelae of bilateral chronic non-granulomatous anterior uveitis secondary to the use of oral moxifloxacin: Case Report'. Together they form a unique fingerprint.

Cite this